# SDR DALA2020030401613

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 AT HOLE B. REPAIR IN ACCORDING WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT AA 5311-01171, SB A320-53-1264, AD 2018-06-04, THE REPAIR IS ACCOMPLISHED WITH CARD 5311-01171-04A. RII INSPECTION COMPLETE
